# SDR YTRA1000702

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N2611
- Make and model: Bell 206L-1
- Aircraft serial: 45417
- Aircraft time: 29,246 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 206031314037S
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT UPPER LT LONGERON AT TAILBOOM ATTACH POINT.
